Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2017: 0.581

CiteScore 2017: 0.53

SCImago Journal Rank (SJR) 2017: 0.778
Source Normalized Impact per Paper (SNIP) 2017: 0.893

Mathematical Citation Quotient (MCQ) 2017: 0.45

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 6, Issue 1

Issues

Applications of commutator-type operators to p-groups

Gábor Lukács
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2003.007

About the article

Published Online: 2006-01-23

Published in Print: 2003-01-07


Citation Information: Journal of Group Theory, Volume 6, Issue 1, Pages 83–91, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2003.007.

Export Citation

Comments (0)

Please log in or register to comment.
Log in